Motrin IB, Ibuprofen 200mg,100 ct.

$12.99

Delivery Options
  • 100-count bottle of Motrin IB Ibuprofen liquid gels for fast-acting, effective relief from minor aches and pains, to help you and your family
  • Motrin IB  help temporarily reduce fever and relieve pain due to the common cold, headache, backache, toothache, menstrual cramps, and minor pain of arthritis
  • Each Motrin IB contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB is indicated for ages 12 years or older and is safe and effective when used as directed
  • Take one today and get long-lasting pain relief with Motrin IB liquid gels. Motrin IB pain reliever works fast to stop pain where it starts for powerful, effective pain relief

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.